# SDR USAA2013012200015

- Difficulty date: December 10, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SHEAR PLATE BETWEEN FR47.2A TO FR47.4, S28R.  REPLACED SHEAR PLATE BETWEEN FR47.2A TO FR47.4, S28R IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53475333.
